MathSciNet Relay Station
MathSciNet bibliographic data
MR1692470 32Q45 (14J30 14J70 32H30)
McQuillan, M. Holomorphic curves on hyperplane sections of $3$-folds. Geom. Funct. Anal. 9 (1999), no. 2, 370–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement